71180members
373987posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hair Regrowth and Wigs

3 REPLIES 3
Treeze
Member

Re: Hair Regrowth and Wigs

Do you have to use special natural hair dyes? Think I remember being told you can't use ordinary hair colour
Kim555pink
Member

Re: Hair Regrowth and Wigs

Hi Helen,
I'm still wearing my wig, last chemo was 3 May! My hair growth started off quite patchy and I got my husband to shave it twice and let it grow once I had a good covering. It's now about 1 1/2 cm long all over and I guess I could ditch the wig but I want it dyed first as its white/grey 😕
I don't wear my wig around the house, just when I go out. I don't know if wearing a wig inhibits growth, maybe it slows it down a bit? But I wouldn't have thought it would stop it growing. My hair is naturally fine so I'm not expecting great things from it!
I'm not having herceptin but I'm on hormone therapy tablets (Anastrozole) which hasn't affected my hair (yet!)
I work in a school and I've decided I'm wearing the wig until half term (end of Oct) then getting my hair dyed and styled!! Dreading and looking forward to it at the same time!
Hope this helps 😊
Kim xxx
Flopsy
Member

Re: Hair Regrowth and Wigs

Hi Helen,

 

I'm not using a wig yet so cannot even guess on your first question. Sorry, Would love to know the answer so will keep watching this thread.

 

On a FEC-T regime and also Herceptin. Lost most of my hair on the FEC part. On "just" the T and H (3 x) my hair is already starting to grow back.

 

So for me the H doesn't seem to be slowing things down.

 

helen1971
Member

Hair Regrowth and Wigs

Evening ladies.

I'm 7 weeks post last chemo and my hair is slowly making a comeback. It's very patchy particularly on the top and so I'm still wearing my wig when I leave the house.

Could the wig be slowing the regrowth process or damaging the new hair?

I'm also on herceptin for 12 months and have read that this can cause slow regrowth. Can anyone confirm this?

Thanks
Helen x